Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 90, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 10, 2013, 3:38 PM MDT for 4 counties in New Mexico. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2013, 3:38 PM MDT (21:38 UTC)
- Expired
- Sep 10, 2013, 9:30 PM MDT
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Los Alamos County, NM, Rio Arriba County, NM, Sandoval County, NM, Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 92 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1275 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
641
WGUS55 KABQ 102138
FFWABQ
NMC028-039-043-049-110330-
/O.NEW.KABQ.FF.W.0090.130910T2138Z-130911T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
338 PM MDT TUE SEP 10 2013
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO
SOUTH CENTRAL RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO
EAST CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO
NORTHWESTERN SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO
* UNTIL 930 PM MDT
* AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OVER THOMPSON RIDGE AND LAS CONCHAS BURN SCARS.
MODERATE TO HEAVY RAIN WILL CONTINUE INTERMITTENTLY THROUGH THE
AFTERNOON AND EARLY EVENING HOURS. BETWEEN ONE HALF AND THREE
QUARTERS OF AN INCH OF RAIN HAS ALREADY FALLEN. SOME AREAS MAY
RECEIVE MORE THAN 2 INCHES OF RAIN TODAY.
THIS WILL IMPACT THE THOMPSON RIDGE BURN SCAR INCLUDING BUT NOT
LIMITED TO SULPHUR CREEK ROAD...SULPHUR SPRINGS...FREELOVE
CANYON...MORMON CANYON...DEER CANYON...VALLES CALDERA PRESERVE
HEADQUARTERS...REDONDO CREEK...AND REDONDO PEAK AREA.
THIS WILL IMPACT THE LAS CONCHAS BURN SCAR INCLUDING BUT NOT
LIMITED TO LOS ALAMOS...SANTA CLARA CANYON...RIO DEL OSO...CAMP MAY
ROAD...QUEMAZAN TRAIL...HIGHWAY 4 FROM STATE ROAD 501 JUNCTION TO
LAS CONCHAS CAMPGROUND...INDIAN SERVICE ROUTE 602...BANDELIER
NATIONAL MONUMENT...FRIJOLES CANYON...COCHITI CANYON...PERALTA
CANYON...DOME WILDERNESS AND EASTERN PORTION OF VALLES CALDERA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE THOMPSON RIDGE AND
LAS CONCHAS FIRE BURN AREAS.
&&
LAT...LON 3610 10666 3611 10620 3594 10606 3558 10622
3561 10667
$$
344 follow-up statements
257
WGUS75 KABQ 102303
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
503 PM MDT TUE SEP 10 2013
NMC028-039-043-049-110330-
/O.CON.KABQ.FF.W.0090.000000T0000Z-130911T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANDOVAL-SANTA FE-RIO ARRIBA-
503 PM MDT TUE SEP 10 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM MDT FOR SOUTH
CENTRAL RIO ARRIBA...NORTHWESTERN SANTA FE...EAST CENTRAL SANDOVAL
AND LOS ALAMOS COUNTIES...
AT 459 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
MODERATE TO HEAVY RAIN SOUTH OF THE LAS CONCHAS AND THOMPSON RIDGE
BURN SCAR. THIS AREA OF MODERATE TO HEAVY RAIN WAS MOVING NORTH AND
WILL IMPACT THE BURN SCARS THROUGH 7 PM. RAINFALL AMOUNTS UP TO ONE
INCH CAN BE EXPECTED WITH THIS BATCH OF RAIN. RUNOFF WILL BE HIGH.
THIS WILL IMPACT THE THOMPSON RIDGE BURN SCAR INCLUDING BUT NOT
LIMITED TO SULPHUR CREEK ROAD...SULPHUR SPRINGS...FREELOVE
CANYON...MORMON CANYON...DEER CANYON...VALLES CALDERA PRESERVE
HEADQUARTERS...REDONDO CREEK...AND REDONDO PEAK AREA.
THIS WILL IMPACT THE LAS CONCHAS BURN SCAR INCLUDING BUT NOT
LIMITED TO LOS ALAMOS...SANTA CLARA CANYON...RIO DEL OSO...CAMP MAY
ROAD...QUEMAZAN TRAIL...HIGHWAY 4 FROM STATE ROAD 501 JUNCTION TO
LAS CONCHAS CAMPGROUND...INDIAN SERVICE ROUTE 602...BANDELIER
NATIONAL MONUMENT...FRIJOLES CANYON...COCHITI CANYON...PERALTA
CANYON...DOME WILDERNESS AND EASTERN PORTION OF VALLES CALDERA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE THOMPSON RIDGE AND
LAS CONCHAS FIRE BURN AREAS.
&&
LAT...LON 3610 10666 3611 10620 3594 10606 3558 10622
3561 10667
$$
34786
WGUS75 KABQ 110137
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
737 PM MDT TUE SEP 10 2013
NMC028-039-043-049-110330-
/O.CON.KABQ.FF.W.0090.000000T0000Z-130911T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANDOVAL-SANTA FE-RIO ARRIBA-
737 PM MDT TUE SEP 10 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM MDT FOR SOUTH
CENTRAL RIO ARRIBA...NORTHWESTERN SANTA FE...EAST CENTRAL SANDOVAL
AND LOS ALAMOS COUNTIES...
AT 734 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE MODERATE TO HEAVY RAIN OVER THE THOMPSON RIDGE AND LAS
CONCHAS BURN SCARS. SOME AREAS HAVE PICKED UP MORE THAN 1.5 INCHES
OF RAIN TODAY. RUNOFF WILL CONTINUE DOWNSTREAM THROUGH THE EVENING
HOURS.
THIS WILL IMPACT THE THOMPSON RIDGE BURN SCAR INCLUDING BUT NOT
LIMITED TO SULPHUR CREEK ROAD...SULPHUR SPRINGS...FREELOVE
CANYON...MORMON CANYON...DEER CANYON...VALLES CALDERA PRESERVE
HEADQUARTERS...REDONDO CREEK...AND REDONDO PEAK AREA.
THIS WILL IMPACT THE LAS CONCHAS BURN SCAR INCLUDING BUT NOT
LIMITED TO LOS ALAMOS...SANTA CLARA CANYON...RIO DEL OSO...CAMP MAY
ROAD...QUEMAZAN TRAIL...HIGHWAY 4 FROM STATE ROAD 501 JUNCTION TO
LAS CONCHAS CAMPGROUND...INDIAN SERVICE ROUTE 602...BANDELIER
NATIONAL MONUMENT...FRIJOLES CANYON...COCHITI CANYON...PERALTA
CANYON...DOME WILDERNESS AND EASTERN PORTION OF VALLES CALDERA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE THOMPSON RIDGE AND LAS
CONCHAS FIRE BURN AREAS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...MOVE TO
HIGHER GROUND.
&&
LAT...LON 3610 10666 3611 10620 3594 10606 3558 10622
3561 10667
$$
34359
WGUS75 KABQ 110301
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
901 PM MDT TUE SEP 10 2013
NMC028-039-043-049-110330-
/O.CON.KABQ.FF.W.0090.000000T0000Z-130911T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANDOVAL-SANTA FE-RIO ARRIBA-
901 PM MDT TUE SEP 10 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM MDT FOR SOUTH
CENTRAL RIO ARRIBA...NORTHWESTERN SANTA FE...EAST CENTRAL SANDOVAL
AND LOS ALAMOS COUNTIES...
AT 854 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAIN PRODUCING FLASH FLOODING NEAR LOS ALAMOS. THE
STORM PRODUCING FLASH FLOODING WAS NEARLY STATIONARY.
LOCATIONS IMPACTED INCLUDE...
SANTA CLARA PUEBLO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS AND
THOMPSON RIDGE FIRE BURN AREA.
&&
LAT...LON 3610 10666 3611 10620 3594 10606 3558 10622
3561 10667
$$957
WGUS75 KABQ 110330
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
930 PM MDT TUE SEP 10 2013
NMC028-039-043-049-110341-
/O.EXP.KABQ.FF.W.0090.000000T0000Z-130911T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANDOVAL-SANTA FE-RIO ARRIBA-
930 PM MDT TUE SEP 10 2013
...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTH CENTRAL RIO ARRIBA...
NORTHWESTERN SANTA FE...EAST CENTRAL SANDOVAL AND LOS ALAMOS
COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
TAPERING OFF ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3610 10666 3611 10620 3594 10606 3558 10622
3561 10667
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 3:16 PM MDT, 22 minutes earlier.
Area forecast discussion, Sep 10, 3:16 PM MDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 316 PM MDT TUE SEP 10 2013 ...WIDESPREAD RAINFALL WITH SOME FLOODING CONCERNS THROUGH THE OVERNIGHT... .DISCUSSION...FORECAST OF WIDESPREAD RAINFALL UNDER A ROBUST MONSOONAL BURST HAS BEEN PANNING OUT OVERALL...BUT SPECIFIC DETAILS WILL CONTINUE TO BE FINE TUNED TONIGHT AND TOMORROW. MUCH OF THE RAIN TOOK ON A STRATIFORM NATURE WITH WIDESPREAD COVERAGE A BIT EARLIER AND A BIT FARTHER EAST THAN ANTICIPATED...BUT FORECAST MODELS HAVE DONE A REASONABLE JOB THUS FAR FOR THIS ANOMALOUS EVENT. RAINFALL AMOUNTS HAVE BEEN ACCUMULATING QUICKLY...MUCH LIKE A TROPICAL ENVIRONMENT...AND ACCORDINGLY THE KABX/KFDX RADARS PRECIP ACCUMULATION ALGORITHMS WERE ADJUSTED TO BETTER TALLY THIS. LIGHTNING HAS BEEN LIMITED THUS FAR...BUT SOME EMBEDDED THUNDERSTORMS HAVE COINCIDED WITH SOME HEAVIER SWATHS OF RAINFALL...NAMELY IN SAN JUAN COUNTY. REPORTS OF FLOODED ARROYOS FEEDING INTO THE RIO GRANDE...PROMPTED THE PREVIOUSLY ISSUED FLOOD WARNING. MANY OF THE ADDITIONAL FLOODING CONCERNS MAY BE OF LONGER DURATION TYPE EVENTS RATHER THAN THE TYPICAL SHORTER DURATION FLASH FLOODING...AND THERE MAY BE SOME OVERLAP/AMBIGUITY TO THESE EVENTS. FOR NOW...HAVE FELT IT PRUDENT TO KEEP IT SIMPLE BY ISSUING A FLASH FLOOD WATCH. THIS WILL JIVE WITH NEIGHBORING OFFICES AND THE ONGOING FLASH FLOOD WATCH FOR THE BURN SCARS. THUS...THE AMENDMENT TO THE FLASH FLOOD WATCH WILL INCLUDE THE WESTERN TWO THIRDS OF THE FORECAST AREA THROUGH 6 AM WEDNESDAY. IT IS LIKELY THAT TEMPORAL EXTENSIONS OR AREAL EXPANSIONS WILL NEED TO BE ADDED AT THAT TIME. THE NEWEST CHANGE TO THE MODELS FOR WEDNESDAY IS A STRENGTHENING OR ENHANCEMENT TO THE DRY SLOT IN THE WESTERN ZONES. THIS WAS SHOWN IN THE MODEL RUNS OF THE PAST DAYS...BUT NOT TO THE EXTENT THIS MORNING'S MODEL RUNS. THE GFS...EUROPEAN...SREF...AND THE NAM NOW SHOW THIS MORE PROLIFIC DRY SLOT IN THE WESTERN THIRD OF NM WEDNESDAY...SO POPS WERE DECREASED THERE. IN AN ALMOST CONTRADICTORY MANNER...THE DRY SLOT MAY ADD SOME STRENGTH TO ANY STORMS THAT DO DEVELOP IN THE WESTERN ZONES VIA LESS CLOUD COVER...BETTER INSTABILITY...AND STRONGER UPDRAFTS. WHILE ANY CELLS IN THE WEST WILL HAVE THE POTENTIAL FOR BEING STRONGER...THE COVERAGE WILL BE SIGNIFICANTLY LESS THAN WHAT IS EXPECTED OVER THE CENTRAL MOUNTAIN CHAIN AND THE INTERFACE WITH THE HIGH PLAINS WHERE THE TROPICAL/STRATIFORM TYPE PRECIP WILL LIKELY PREVAIL. TEMPERATURES WILL BE A BIT TRICKY WITH THE DRY SLOT AS ADDITIONAL BREAKS OF SUNSHINE IN THE WEST MAY ALLOW FOR HIGHER READINGS THAN IS CURRENTLY FORECASTED. OTHERWISE...COOLER THAN AVERAGE READINGS FROM THE CENTRAL MOUNTAIN CHAIN EAST SEEM LIKE A SAFE BET. INTERESTINGLY...THE UPPER LOW TO THE WEST IS SHOWN TO WOBBLE NORTHWARD ALONG THE NV/UT BORDER ON THURSDAY WHILE THE PLUME OF MOISTURE IS ABLE TO RETROGRADE BACK TO THE WEST. THIS WILL GET THINGS MUCH MORE ACTIVE AGAIN BETWEEN THE RIO GRANDE AND THE AZ BORDER...BUT STILL AN LARGE MAJORITY OF THE FORECAST AREA WILL BE UNDER WIDESPREAD PRECIPITATION AND A THREAT FOR LOCALLY HEAVY RAINFALL AND FLOODING. BY FRIDAY...THE UPPER LOW LIFTS INTO NORTHWESTERN UT WHILE THE UPPER HIGH BUILDS BACK INTO TX. WHILE THIS MAY DISRUPT THE CONCENTRIC NATURE OF THE MONSOONAL PLUME...BUT PLENTY OF MOISTURE AND INSTABILITY STILL APPEAR TO BE PRESENT FOR A HEALTHY CROP OF STORMS. ANY WARMING TREND WOULD LIKELY BE SUBTLE. BY SATURDAY THE REMNANT PERTURBATION FROM UT IS EXPECTED TO OPEN UP AND DIVE SOUTHEASTWARD TOWARD THE CO/NM BORDER WHILE A BACK DOOR FRONT APPROACHES THE NORTHEAST CORNER OF THE STATE. THIS FRONT WOULD LIKELY DRIVE A HEALTHY UPSLOPE REGIME FOR INCREASED PRECIP ALONG THE FRONT RANGE OF CO...BUT STILL APPEARS TO BE DISPLACED FROM MOST OF NM...THE EXCEPTION BEING THE NORTHEAST. CONTINUED MOISTURE OVER THE SIERRA MADRE AND A POSSIBLE INTRUSION OF TROPICAL MOISTURE FROM A SYSTEM OUT OF THE GULF OF MEXICO WILL BE IN PLACE SOUTH OF NM BY MONDAY/TUESDAY. HOWEVER...STRONGER WESTERLIES THEREAFTER WILL LIKELY PUT THE MONSOON TO REST THROUGH THE REMAINDER OF NEXT WEEK. 52 && .FIRE WEATHER... THE MONSOONAL PLUME WILL EDGE EASTWARD TONIGHT INTO WEDNESDAY. COPIOUS AMOUNTS OF MOISTURE WITH HIGH HUMIDITY WILL BE CONTAINED WITHIN THIS PLUME. CENTRAL AND EASTERN AREAS WILL BE FAVORED. A MID LEVEL DRY SLOT WILL LIMIT WETTING RAINFALL ACROSS THE WEST ON WEDNESDAY. HIGH TEMPERATURES WILL BE BELOW NORMAL. THEN THE MONSOONAL PLUME IS EXPECTED TO RETROGRADE BACK TO THE WEST WEDNESDAY NIGHT INTO THURSDAY. WETTING RAINFALL WILL RETURN TO WESTERN AREAS AND ALSO AFFECT CENTRAL AREAS. THE MODELS ARE BECOMING A BIT MORE BULLISH FOR SOME SORT OF BACK DOOR COLD FRONTAL SIGNATURE LATER THURSDAY ACROSS THE NORTHEAST SO WETTING RAIN EXPECTED THERE AS WELL. HIGHER HUMIDITY WILL CONTINUE. IT APPEARS THAT THE PLUME WILL BECOME A BIT MORE DISORGANIZED ON FRIDAY BUT STILL PRODUCE WETTING RAIN COVERAGE ACROSS A GOOD CHUNK OF THE FORECAST AREA. HIGH TEMPERATURES WILL REMAIN BELOW NORMAL BOTH THURSDAY AND FRIDAY. THE UPPER TROUGH WHICH IS CURRENTLY SITTING TO THE WEST OF THE AREA TODAY WILL EVENTUALLY MAKE ITS WAY OVER THE STATE DURING THE LATE FRIDAY AND WEEKEND PERIOD. THIS WILL INVIGORATE ADDITIONAL WETTING SHOWERS AND THUNDERSTORMS. ANOTHER POSSIBLE BACK DOOR LATE SUNDAY COULD PROVIDE A FOCUS FOR STORMS ACROSS THE NORTHEAST. OTHERWISE...A GRADUAL DRYING TREND SUNDAY WITH DRIER AIR TRYING TO INFILTRATE FROM THE WEST. TEMPERATURES WOULD GRADUALLY WARM SOME AND GET BACK TO NEAR NORMAL ON SUNDAY. THE MODELS ARE BECOMING A BIT MORE CONSISTENT WITH THEIR UPPER FLOW PATTERN FOR NEXT WEEK. A STRONGER PACIFIC TROUGH IS DEPICTED TO DIVE INTO THE WESTERN US AND USHER DRIER AIR OVER THE SOUTHWEST REGION DUE TO A STRONGER WESTERLY FLOW. MONDAY IS SORT OF A QUESTION MARK BECAUSE THE ECMWF MODEL IS LESS PROGRESSIVE WITH THE WEAKER TROUGH PASSAGE DURING THE WEEKEND. THE GFS IS QUICKER TO BRING DRIER AIR OVER THE AREA FROM THE WEST ON MONDAY. EITHER WAY...EXPECT A WARMING AND DRYING TREND NEXT WEEK. CONFIDENCE IS MODERATE AND COULD RISE WITH ADDITIONAL RUN TO RUN CONSISTENCY IN THE MODELS. ALSO...CLIMATOLOGY WOULD SUGGEST THIS OCCURRENCE AS PACIFIC TROUGHS BECOME STRONGER. 50 && .AVIATION... 18Z TAF CYCLE LONGER PERIODS OF MVFR ARE ANTICIPATED FOR CENTRAL TERMINAL SITES DURING THE NEXT 24 HOURS. THIS IS DUE TO THE MONSOONAL MOISTURE PLUME SHIFTING A LITTLE FURTHER EAST. AEG/ABQ AND SAF HAVE A HIGH POTENTIAL OF BEING IMPACTED THROUGH AT LEAST THE EVENING AS THIS GRADUAL SHIFT OCCURS. FMN WILL BE IMPACTED THROUGH THE AFTERNOON AND PORTIONS OF THE EVENING AND GUP WILL BE ON THE EDGE BETWEEN MORE STRATIFORM...CONSISTENT RAINFALL ACTIVITY AND TS DVLPMENT. A DRY SLOT WILL EVENTUALLY LESSEN THE CLOUD COVER ACROSS THE WESTERN TERMINAL SITES LATER TONIGHT INTO WED. TCC AND ROW WILL GET INTO THE ACTION LATER TONIGHT WITH MVFR CIGS/VIS AND THAT COULD CONTINUE MOST OF WED. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 57 78 57 80 / 70 20 40 60 DULCE........................... 52 74 49 76 / 80 40 50 80 CUBA............................ 52 74 51 74 / 80 50 60 90 GALLUP.......................... 51 75 51 76 / 60 30 30 50 EL MORRO........................ 49 74 49 72 / 70 40 50 80 GRANTS.......................... 51 76 53 73 / 80 40 50 80 QUEMADO......................... 49 76 51 74 / 70 40 40 60 GLENWOOD........................ 53 80 56 81 / 60 30 30 40 CHAMA........................... 48 72 45 69 / 90 60 60 90 LOS ALAMOS...................... 55 73 54 72 / 70 50 60 80 PECOS........................... 55 70 54 68 / 80 90 80 90 CERRO/QUESTA.................... 52 70 49 69 / 80 70 70 80 RED RIVER....................... 42 59 41 59 / 80 90 70 90 ANGEL FIRE...................... 41 66 40 64 / 80 90 80 100 TAOS............................ 55 73 52 71 / 70 70 70 80 MORA............................ 55 67 52 65 / 80 90 80 90 ESPANOLA........................ 56 77 54 77 / 70 40 60 60 SANTA FE........................ 56 73 55 71 / 70 60 60 80 SANTA FE AIRPORT................ 56 75 56 73 / 70 60 60 80 ALBUQUERQUE FOOTHILLS........... 59 77 58 73 / 70 60 70 80 ALBUQUERQUE HEIGHTS............. 63 79 62 75 / 70 50 60 80 ALBUQUERQUE VALLEY.............. 57 81 60 77 / 70 40 60 70 ALBUQUERQUE WEST MESA........... 58 80 61 77 / 70 40 60 80 LOS LUNAS....................... 62 80 60 78 / 70 40 60 70 RIO RANCHO...................... 61 79 60 77 / 70 40 60 80 SOCORRO......................... 62 80 61 78 / 70 40 60 80 SANDIA PARK/CEDAR CREST......... 53 75 51 72 / 80 80 80 90 TIJERAS......................... 56 76 56 72 / 80 80 80 90 MORIARTY/ESTANCIA............... 56 72 54 70 / 80 80 80 80 CLINES CORNERS.................. 55 69 55 67 / 80 90 80 80 GRAN QUIVIRA.................... 57 72 56 70 / 80 80 80 70 CARRIZOZO....................... 59 75 59 74 / 70 70 80 70 RUIDOSO......................... 53 70 53 66 / 90 90 90 80 CAPULIN......................... 56 71 53 67 / 70 80 70 70 RATON........................... 56 72 54 70 / 70 90 80 80 SPRINGER........................ 56 73 54 72 / 80 90 80 80 LAS VEGAS....................... 55 69 54 67 / 90 90 80 90 CLAYTON......................... 60 76 59 75 / 40 50 60 50 ROY............................. 57 72 57 70 / 70 80 80 70 CONCHAS......................... 63 76 62 77 / 70 70 80 50 SANTA ROSA...................... 62 74 60 75 / 80 80 80 60 TUCUMCARI....................... 64 79 63 79 / 50 60 70 40 CLOVIS.......................... 62 78 62 80 / 40 50 60 20 PORTALES........................ 63 79 63 81 / 40 50 60 20 FORT SUMNER..................... 64 76 62 78 / 70 70 80 40 ROSWELL......................... 67 80 66 81 / 60 70 70 30 PICACHO......................... 61 74 61 75 / 80 80 80 40 ELK............................. 58 70 57 71 / 90 90 90 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES... NMZ501>507-510-513-515>525-527>529-533-539-540. FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR THE FOLLOWING ZONES...NMZ508-509-511-512-514-526. && 52
Hazardous weather outlook, Sep 10, 5:00 AM MDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 500 AM MDT TUE SEP 10 2013 NMZ501>540-111100- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 500 AM MDT TUE SEP 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL IS POSSIBLE OVER CENTRAL...NORTHERN AND SOUTHWESTERN NEW MEXICO...AS A RESULT LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR OVER THE BURN SCARS IN THE JEMEZ MOUNTAINS...SANGRE DE CRISTO MOUNTAINS...GILA MOUNTAINS AND SACRAMENTO MOUNTAINS. IN ADDITION TO THE BURN SCARS THE HIGHEST POTENTIAL FOR FLASH FLOODING EXISTS IN AND NEAR THE HIGH TERRAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAVY RAINFALL OVER CENTRAL AND NORTHERN NEW MEXICO IS POSSIBLE WEDNESDAY AND THURSDAY...AS A RESULT LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 01
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 6:24 PM MDT | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| Sep 9, 7:51 PM MDT | Areal Flood Advisory | ABQ | Catron | 114 min |
| Sep 10, 12:57 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 3 hr |
| Sep 10, 1:48 PM MDT | Areal Flood Warning | ABQ | Socorro | 6 hr |
| Sep 10, 2:46 PM MDT | Areal Flood Advisory | ABQ | De Baca | 119 min |
| Sep 10, 3:20 PM MDT | Areal Flood Advisory | ABQ | Cibola | 3 hr |
| Sep 10, 3:25 PM MDT | Areal Flood Warning | ABQ | Socorro, Torrance, Valencia | 6 hr |
| Sep 10, 3:30 PM MDT | Areal Flood Advisory | ABQ | McKinley, Rio Arriba, Sandoval, San Juan | 2 hr |
| Sep 10, 3:44 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 2 hr |
| Sep 10, 3:50 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 115 min |
| Sep 10, 4:14 PM MDT | Areal Flood Warning | ABQ | McKinley, Rio Arriba, Sandoval | 4 hr |
| Sep 10, 4:32 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 3 hr |
| Sep 10, 4:34 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Harding, Quay, San Miguel | 116 min |
| Sep 10, 4:57 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Chaves, De Baca, Guadalupe, Lincoln, Sandoval and 5 more | 3 hr |
| Sep 10, 5:14 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel, Santa Fe | 2 hr |
| Sep 10, 5:30 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 2 hr |
| Sep 10, 5:39 PM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 3 hr |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.